# SDR 08FDEA04394

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0358503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LOWER T/E PANEL 541 FB IS CHAFED.  REPAIRED CHAFED AREAS BY BLENDING AND  FOUND OUT IF LIMITS.  FABRICATED REPAIR DOUBLER & BONDED IAW SRM 51-71-00, 51-21-01 & 51-31-01.  ALODINED, PRIMED & SEALED IAW SRM 51-21-01.  RE-INSTALLED HINGE REMOVED TO F.O.M. IAW SRM 51-31-01.  REMOVED & RE-INSTALLED PANEL IAW SRM 51-31-01.
